Advertisement

Multiple-Scale Analysis of Boundary-Value Problems in Thick Multi-Level Junctions of Type 3:2:2

  • Taras Mel'nyk
  • Dmytro Sadovyi
Book
  • 196 Downloads

Part of the SpringerBriefs in Mathematics book series (BRIEFSMATH)

Table of contents

  1. Front Matter
    Pages i-viii
  2. Taras Mel’nyk, Dmytro Sadovyi
    Pages 1-12
  3. Taras Mel’nyk, Dmytro Sadovyi
    Pages 13-30
  4. Taras Mel’nyk, Dmytro Sadovyi
    Pages 51-72
  5. Back Matter
    Pages 97-105

About this book

Introduction

This book presents asymptotic methods for boundary-value problems (linear and semilinear, elliptic and parabolic) in so-called thick multi-level junctions. These complicated structures appear in a large variety of applications.

A concise and readable introduction to the topic, the book provides a full review of the literature as well as a presentation of results of the authors, including the homogenization of boundary-value problems in thick multi-level junctions with non-Lipschitz boundaries, and the construction of approximations for solutions to semilinear problems.

Including end-of-chapter conclusions discussing the results and their physical interpretations, this book will be of interest to researchers and graduate students in asymptotic analysis and applied mathematics as well as to physicists, chemists and engineers interested in processes such as heat and mass transfer.

Keywords

homogenization multiple-scale analysis asymptotic approximations of solutions boundary value problems nonlinear perturbed boundary conditions domains with rapidly oscillating boundaries multi-level thick junctions non-Lipschitz boundaries

Authors and affiliations

  • Taras Mel'nyk
    • 1
  • Dmytro Sadovyi
    • 2
  1. 1.Faculty of Mechanics and MathematicsTaras Shevchenko National University of KyivKyivUkraine
  2. 2.Faculty of Mechanics and MathematicsTaras Shevchenko National University of KyivKyivUkraine

Bibliographic information

  • DOI https://doi.org/10.1007/978-3-030-35537-1
  • Copyright Information The Author(s), under exclusive license to Springer Nature Switzerland AG 2019
  • Publisher Name Springer, Cham
  • eBook Packages Mathematics and Statistics
  • Print ISBN 978-3-030-35536-4
  • Online ISBN 978-3-030-35537-1
  • Series Print ISSN 2191-8198
  • Series Online ISSN 2191-8201
  • Buy this book on publisher's site